# SDR USAA990826

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Part time: 44,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .25 INCH CRACK ABOVE RIVET .125 INCH CRACK BELOW RIVET STRINGER 17R, WL STATION 344 SKIN.  INSTALLED REPAIR DOUBLER PER SB 737-53-1083 FIG 3C.  (M)
